Couldn't find what you looking for?

TRY OUR SEARCH!

I WAS ON THE PILLS FOR 2 YEARS AND 3 MONTHS AGO I SWITCHED TO THE SHOT. THE DAY I STARTED MY PERIOD I CALLED MY DR AND THEY TOLD ME TO COME IN THE FOLLOWING DAY TO GET THE SHOT. THE FOLLOWING NIGHT I WAS STILL ON MY PERIOD AND I HAD SEX WITH MY BOYFRIEND BUT IT ONLY LASTED LIKE 10 MINUTES AND HE SAID HE ONLY CUMMED A LITTLE. LIKE 3 WEEKS LATER I WENT TO THE DR AGAIN TO GET MY PAP DONE AND I TOOK A PREGNANCY TEST AND IT WAS NEGATIVE. THE DR SAID THAT THE SHOT TAKES EFFECT 24HOURS FROM THE TIME YOU GET IT, AND IT WAS AT LEAST 24HRS FROM THE TIME I GOT THE SHOT TILL WE HAD SEX, NOW I GO BACK TO THE DR IN 2 WEEKS FOR MY 2ND SHOT, AND LATELY I'VE BEEN GETTING PREGNACY LIKE SYMPTOMS, I HAVEN'T THROWN UP OR ANYTHING, I JUST FEEL SICK TO MY STOMACH BEEN NAUSEUS, AND HAVE BEEN SPOTTING AND BLEEDING, HAVING HEADACHES AND HAVING DIAREEAH A LOT. IM SO SCARED IM PREGNATE CAUSE I DONT WANT TO BE!! DO YOU THINK IM PREGNATE? SHOULD I GO GET A PREGNACY TEST?

Loading...

Take a test... firstly.
When I was on the shot.. and was on it for several years.. the first shot the doctor told me to wait at least 3 DAYS>

Chances are you are not pregnant.. and now that your hormones are all messed up, you probably wouldn't be able to stay pregnant... or at least it would be a tough case. Here is my depo story.. there are MANY threads about it here on this site...

I was also on Depo for several years. I want to go on it again, but the side-effects are just not worth it. It not only messed with me emotionally, but screwed up with my hormones and caused thyroid problems to the extent that I had Hashimotos Thyroiditus (sp) and auto-immune disease. I was very sick and was told if IF I had not gone to the doctor, I may have died. I had been off of it for about 3 years at that point BUT the damage was done and got worse with no treatment.
I also began early menopause.. but with lots of meds and close doctor care I am now almost fully recovered and my estrogen is back up to a normal if not bit high level.

I loved.. absolutly LOVEd not having my period, that was the best part other than the sex was wonderful.... but for hubby and I, we are not going down that road again.... looking for new options now.

Good luck!
Thread... https://www.steadyhealth.com/topics/abdomina-pain-nausea-on-depo-shot&hpr=ABDOMINA_PAIN_NAUSEA_ON_DEPO_SHOT_
Reply

Loading...